Alert archive / Indiana / Flash Flood Warnings in 2015
Flash Flood Warning 17, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at Aug 9, 2015, 7:48 PM EDT for Blackford County, Jay County, Indiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2015, 7:48 PM EDT (23:48 UTC)
- Expired
- Aug 9, 2015, 10:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
Counties Blackford County, IN, Jay County, IN
The radar
The Northern Indiana radar (KIWX), 108 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 8:55 PM EDT | FLASH FLOOD | Trenton, IN | REPORTS OF SEVERAL INCHES OF STANDING WATER ON SR-26 BETWEEN CR 500 E AND SR-1. |
| Aug 9, 10:10 PM EDT | FLASH FLOOD | Trenton, IN | REPORT OF WATER FLOWING OVER THE ROAD ON SR-26 BETWEEN CR 600 E AND CR 800 E. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 67 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
266
WGUS53 KIWX 092348
FFWIWX
INC009-075-100245-
/O.NEW.KIWX.FF.W.0017.150809T2348Z-150810T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
748 PM EDT SUN AUG 9 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST CENTRAL JAY COUNTY IN EAST CENTRAL INDIANA...
SOUTHEASTERN BLACKFORD COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 1045 PM EDT
* AT 744 PM EDT...DOPPLER RADAR INDICATED A NEARLY STATIONARY
THUNDERSTORM WITH TORRENTIAL RAIN ACROSS THE WARNED AREA ALONG THE
JAY AND BLACKFORD COUNTY LINE. RADAR ESTIMATES 2 TO 4 INCHES OF
RAIN HAS ALREADY FALLEN AND ANOTHER 1 TO 2 INCHES ARE POSSIBLE.
FLASH FLOODING IS EXPECTED IN THIS RURAL AREA. FLOODING OF COUNTY
ROADS AND STATE ROADS ARE POSSIBLE ALONG WITH RAPIDLY RISING
CREEKS...STREAMS AND CULVERTS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TRENTON AND SURROUNDING LOCATIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4040 8527 4048 8536 4051 8529 4049 8520
4048 8520 4049 8518 4047 8512 4036 8517
$$
SLL2 follow-up statements
562
WGUS73 KIWX 100051
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
851 PM EDT SUN AUG 9 2015
INC009-075-100245-
/O.CON.KIWX.FF.W.0017.000000T0000Z-150810T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JAY IN-BLACKFORD IN-
851 PM EDT SUN AUG 9 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR
WEST CENTRAL JAY AND SOUTHEASTERN BLACKFORD COUNTIES...
AT 847 PM EDT...DOPPLER RADAR SHOWED THE HEAVY RAIN ENDING ACROSS
THE WARNED AREA. RADAR ESTIMATES BETWEEN 3 AND 6 INCHES OF RAIN MAY
HAVE FALLEN. FLASH FLOODING OF STREAMS...CREEKS AND DITCHES MAY BE
ONGOING EVEN THOUGH THE RAIN IS ENDING. COUNTY ROADS MAY BE
UNDERWATER OR POSSIBLY WASHED OUT NEAR DRAINAGE AREAS THAT FLOODED.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TRENTON AND NEARBY RURAL AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4040 8527 4048 8536 4051 8529 4049 8520
4048 8520 4049 8518 4047 8512 4036 8517
$$
SLL840
WGUS73 KIWX 100247
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1047 PM EDT SUN AUG 9 2015
INC009-075-100256-
/O.EXP.KIWX.FF.W.0017.000000T0000Z-150810T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JAY IN-BLACKFORD IN-
1047 PM EDT SUN AUG 9 2015
...THE FLASH FLOOD WARNING FOR WEST CENTRAL JAY AND SOUTHEASTERN
BLACKFORD COUNTIES HAS EXPIRED...
RAIN HAS ENDED AND FLOOD WATERS ARE SLOWLY RECEDING AND ARE NO
LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE
CONTINUE TO HEED ANY ROAD CLOSURES.
LAT...LON 4040 8527 4048 8536 4051 8529 4049 8520
4048 8520 4049 8518 4047 8512 4036 8517
$$
SLLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 3:03 PM EDT, 4 hours 45 minutes earlier.
Area forecast discussion, Aug 9, 3:03 PM EDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 303 PM EDT SUN AUG 9 2015 .SYNOPSIS... ISSUED AT 252 PM EDT SUN AUG 9 2015 AN UPPER LEVEL DISTURBANCE AND LOW PRESSURE WILL SLOWLY TRACK EASTWARD THROUGH THE AREA THROUGH MONDAY AFTERNOON. THIS WILL RESULT IN A CHANCE OF THUNDERSTORMS TONIGHT AND MONDAY. DRIER AIR WILL FILTER SOUTHWARD ACROSS THE REGION MONDAY NIGHT INTO TUESDAY BEHIND THIS SYSTEM. LOW TEMPERATURES TONIGHT WILL DROP INTO THE MID AND UPPER 60S. HIGH TEMPERATURES ON MONDAY WILL REACH INTO THE UPPER 70S TO AROUND 80. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 252 PM EDT SUN AUG 9 2015 THE LARGE AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS ACROSS CENTRAL ILLINOIS EARLIER TODAY HAS DIMINISHED IN COVERAGE THIS AFTERNOON AS IT APPROACHED WEST CENTRAL INDIANA. HOWEVER...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHEAST INDIANA AND NORTHWEST OHIO ALONG A SOUTHWEST TO NORTHEAST INSTABILITY AXIS. WHILE SHOWER/STORM COVERAGE IS EXPECTED TO BE LIMITED THROUGH LATE AFTERNOON...STILL SUSPECTING ADDITIONAL DEVELOPMENT MORE LIKELY LATE AFTERNOON/EVENING AS REMNANT MCV AND POSSIBLE CHANNEL OF BETTER SOUTHWEST LOW LEVEL FLOW INTERACTS WITH WEAK INSTABILITY AXIS. HAVE CONFINED LIKELY POPS TO APPROXIMATELY SOUTHERN HALF OF THE FORECAST AREA THIS EVENING...TAPERING TO CHANCE ACROSS THE NORTH. OVERALL LIMITED INSTABILITY STILL LENDS TO SOME LOWER CONFIDENCE IN EXTENT OF THUNDER COVERAGE...AND WILL MAINTAIN SLIGHT CHANCE NORTH TO CHANCE SOUTH. WHILE SEVERE WEATHER DOES NOT APPEAR TO BE A CONCERN THIS EVENING...INCREASING LOW LEVEL MOISTURE AND WARM CLOUD DEPTHS IN EXCESS OF 12K FT COULD SUPPORT SOME LOCALIZED HEAVY DOWNPOURS. OTHERWISE...DID ADD SOME PATCHY FOG MENTION FOR TONIGHT GIVEN ABUNDANT LOW LEVEL MOISTURE...WEAK NEAR SFC MOISTURE CONVERGENCE...AND LIGHT WINDS. ON MONDAY...LARGE SCALE UPPER FORCING SHOULD INCREASE SOMEWHAT AS A BROAD UPPER TROUGH TRACKS ACROSS THE GREAT LAKES REGION. MID LEVEL LAPSE RATES SHOULD BECOME SLIGHTLY STEEPER WITH APPROACH OF THIS TROUGH...AND WITH DEEPER MOISTURE IN PLACE NAM/GFS CONSENSUS OF 1500 J/KG SURFACE BASED CAPES SEEM REASONABLE. 30-35 KNOTS OF DEEP LAYER SHEAR SHOULD ALSO ACCOMPANY THIS TROUGH....WHICH COULD YIELD SOME ISOLATED STRONG/SEVERE THREAT. DEGREE OF DESTABILIZATION IS STILL IN QUESTION HOWEVER...AND CONFIDENCE IN STRONG STORMS IS RELATIVELY LOW. IF STRONGER DESTABILIZATION CAN OCCUR...BEST CHANCE OF STRONG STORMS STILL APPEARS TO BE ACROSS EASTERN PORTIONS OF THE FORECAST AREA WHERE INSTABILITY SHOULD BE MAXIMIZED ALONG WITH MOST LIKELY POSITION OF STRONGER LOW LEVEL CONVERGENCE AXIS/DEPARTING SFC REFLECTION. && .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 252 PM EDT SUN AUG 9 2015 A FEW LINGERING SHOWERS MAY REMAIN IN THE EAST ON MONDAY NIGHT AS A COLD FRONT MOVES THROUGH THE AREA. THESE SHOWERS WILL COME TO AN END AS SUBSIDENCE ARRIVES IN THE AREA FROM WEST TO EAST. ANOTHER WEAK SHORTWAVE WILL MOVE THROUGH ON TUESDAY...BUT LIMITED MOISTURE IN THE WAKE OF THE FRONT SHOULD KEEP CONDITIONS DRY. MODERATE NORTHWEST WINDS ARE EXPECTED ON TUESDAY AS THE PRESSURE GRADIENT TIGHTENS ACROSS THE GREAT LAKES BETWEEN A DEEPENING LOW IN THE EAST AND A BUILDING HIGH PRESSURE CENTER TO THE WEST. GIVEN THE MODERATE WIND SPEEDS AND LONG FETCH ACROSS THE LAKE...BEACH HAZARDS HEADLINES MAY BE NECESSARY. BEYOND TUESDAY...HIGH PRESSURE OVERHEAD WILL PROMOTE DRY WEATHER AND NEAR NORMAL TEMPERATURES. MODELS ARE HINTING AT A FRONTAL BOUNDARY MOVING INTO THE AREA NEXT WEEKEND...BUT WITH THE UPPER FORCING REMAINING WELL NORTH INTO CANADA...KEPT FORECAST DRY AT THIS TIME. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 154 PM EDT SUN AUG 9 2015 LARGE AREA OF RAIN AND EMBEDDED THUNDER HAS DIMINISHED IN COVERAGE ACROSS EAST CENTRAL ILLINOIS THIS AFTERNOON APPROACHING THE LOCAL AREA...WITH ADDITIONAL ISOLATED TO SCATTERED SHOWERS CONTINUING TO DEVELOP ALONG A SOUTHWEST-NORTHEAST INSTABILITY AXIS ACROSS NORTHEAST INDIANA. NOT A GREAT DEAL OF SHOWER COVERAGE IS EXPECTED IN THE NEXT 2-4 HOUR PERIOD...BUT WITH MODEST SOUTHWEST LOW LEVEL JET SETTING UP LATE AFTERNOON/EARLY EVENING AND APPROACH OF A REMNANT CONVECTIVE VORT MAX ACROSS EAST CENTRAL ILLINOIS WOULD SUSPECT SCATTERED SHOWER/ISOLATED THUNDERSTORM DEVELOPMENT WILL BECOME MORE PREVALENT TOWARD EVENING. WITH OVERALL INSTABILITY MAGNITUDE EXPECTED TO REMAIN RELATIVELY LIMITED...HAVE LIMITED THUNDER MENTION TO VCTS AT KFWA THROUGH EARLY EVENING. ABUNDANT LOW LEVEL MOISTURE AND LIGHT WINDS SHOULD PROMOTE FOG FORMATION ONCE AGAIN TONIGHT...WITH SOME LOW STRATUS ALSO POSSIBLY REDEVELOPING. WILL TREND KSBN TO IFR CONDITIONS OVERNIGHT...AND KEEP MVFR CONDITIONS AT KFWA...ALTHOUGH IT IS POSSIBLE LATER AMENDMENTS/ISSUANCES MAY NEED TO GO MORE PESSIMISTIC. HAVE KEPT PRECIP OUT OF FORECAST FOR TOMORROW...BUT MODERATE INSTABILITY AND SOME DEGREE OF UPPER FORCING MAY REQUIRE SOME SHRA OR TSRA MENTION IN LATER FORECASTS FOR MONDAY. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...MARSILI SHORT TERM...MARSILI LONG TERM...BENTLEY AVIATION...MARSILI VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Aug 9, 3:57 AM EDT, 15 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 357 AM EDT SUN AUG 9 2015 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-100800- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 357 AM EDT SUN AUG 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY. SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-100800- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 357 AM EDT SUN AUG 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN...NORTHERN INDIANA AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY. SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME. INCREASING NORTHERLY WINDS AND BUILDING WAVES MAY RESULT IN HAZARDOUS BOATING AND SWIMMING CONDITIONS LATE MONDAY THROUGH EARLY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Aug 9, 7:03 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
703 PM EDT SUN AUG 9 2015
OHZ016-024-025-092345-
PUTNAM-VAN WERT-ALLEN-
703 PM EDT SUN AUG 9 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT VAN WERT...SOUTHWESTERN
PUTNAM AND WEST CENTRAL ALLEN COUNTIES...
AT 700 PM EDT...A LINE OF STRONG THUNDERSTORMS WITH HEAVY RAIN WERE
ALONG A LINE EXTENDING FROM NEAR CONVOY TO NEAR DELPHOS...AND MOVING
SLOWLY EAST NORTHEAST AT 10 MPH. RAINFALL RATES OF 1 TO 2 INCHES PER
HOUR ARE POSSIBLE WITH THESE STORMS ALONG WITH WIND GUSTS TO 35 MPH.
LOCATIONS IMPACTED INCLUDE...
VAN WERT...DELPHOS...ELIDA...KALIDA...CONVOY...OTTOVILLE...OHIO
CITY...MIDDLEBURY...MIDDLE POINT...FORT JENNINGS...WILLSHIRE...
WREN...VENEDOCIA...ELGIN...RIMER...DULL...GOMER...SOUTHWORTH...
JONESTOWN AND SCHUMM.
TORRENTIAL RAINFALL IS LIKELY OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4098 8479 4098 8438 4102 8411 4074 8422
4074 8454 4075 8480
TIME...MOT...LOC 2300Z 274DEG 5KT 4087 8473 4082 8436
SLLSpecial weather statement, Aug 9, 7:09 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
709 PM EDT SUN AUG 9 2015
INZ025>027-032>034-092345-
JAY-HUNTINGTON-ADAMS-BLACKFORD-WELLS-GRANT-
709 PM EDT SUN AUG 9 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT JAY...WELLS...SOUTHERN
HUNTINGTON...EASTERN GRANT...ADAMS AND BLACKFORD COUNTIES...
AT 707 PM EDT...AN AREA OF STRONG THUNDERSTORMS WITH HEAVY RAINFALL
WERE LOCATED OVER EAST CENTRAL INDIANA MOVING SLOWLY EAST AT 10 MPH.
RAINFALL RATES OF 1 TO 2 INCHES PER HOUR AND WINDS UP TO 35 MPH ARE
POSSIBLE WITH THESE STORMS. BRIEF HEAVY DOWNPOURS COULD CAUSE
LOCALIZED FLOODING IN LOW LYING AREAS.
LOCATIONS IMPACTED INCLUDE...
BLUFFTON...DECATUR...PORTLAND...HARTFORD CITY...GAS CITY...BERNE...
UPLAND...DUNKIRK...MONTPELIER...REDKEY...GENEVA...VAN BUREN...
MONROE...PENNVILLE...MATTHEWS...WESTCHESTER...SALEM...CENTER...WARREN
AND PREBLE.
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 253 AND
280.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4036 8522 4038 8523 4038 8555 4070 8564
4089 8483 4079 8480 4032 8481
TIME...MOT...LOC 2307Z 268DEG 16KT 4062 8502
SLLThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:09 PM EDT | Special Weather Statement | IWX | Adams, Blackford, Jay, Wells | 36 min |
Nearby
Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.